MathSciNet Relay Station
MathSciNet bibliographic data
MR2334042 65D17
Dişibüyük, Çetin; Oruç, Halil A generalization of rational Bernstein-Bézier curves. BIT 47 (2007), no. 2, 313–323.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement